# SDR SWAA2014111934312

- Difficulty date: October 28, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 68,143 hours, 56,655 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW HORIZONTAL PRESS DECK CRACKED AT BS 665, BETWEEN LBL 3 TO LBL 22.  REPAIRED DECK IAW EA.
